Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Redness in chest, itchy, no painful, cough, headache, joint pain. Something serious?

I have a patch of redness in the center of my chest that started the size of a half dollar about 1 & 1/2 weeks ago and getting larger each day spreading under my breasts and working its way up through the center of my breasts. It is at times itchy and annoying but not painful. I also have a cough that hasn t been diagnosed. Fatigue , irratability, headaches- sometime migraines, achy joints. Is this something that could just be an irritation or something more serious? I do not want to go to the doctors for just anything so any/all help would be greatly appreciated. Thank you.
Asked On : Mon, 21 May 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is only tinea corporis which is a fungal is nothing related to ur headache.nausea and other canpresent as erythematous ring with centarl can be cured by atarax 25 mg at night.tebinafine tablet 250 mg daily once and application of terbinafine ointment twice daily
Answered: Thu, 31 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor